# SDR REXA2022021000199

- Difficulty date: January 5, 2022
- Submitted: February 10, 2022
- Operation: Air carrier
- Aircraft: N905XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15137
- Aircraft time: 30,816 hours, 21,260 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Rail
- Part number: SH690362841
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

"RH SIDEWALL SEAT TRACK HAS MULTIPLE SPOTS OF CORROSION FROM FS 677 -
FS 720.                                                             "
"REMOVED FABRICATED AND INSTALLED RH SIDEWALL SEAT TRACK AT FS 677 TO
FS 720 IAW CRJ900 SRM 53-00-49-201-002-A01 CRJ900 AMM 53-00-49-     
000/400-801-A19 51-40-11-000-001-A01 WVAC EMP STAMP #
